Pamol Double Strength is useful for relief of Pain and Fever in Adults and Children.
Pamol Double Strength Suspension is for relief of mild to moderate Pain and Discomfort in Common Cold & Flu, Earaches, Fever, Headaches, Sore throat, Viral infections.It is Aspirin , Sugar, and Alcohol free.
What else should I know?
Pharmacy Only Medicine
Each 5ml of Pamol Double Strength contains Paracetamol 250mg, Methyhydroxybenzoate, Sodium benzoate, Saccharin sodium in an Orange flavoured base.
The dose for Pamol Double Strength is 6-12 Years (14-28Kg): 5ml to 10ml, 12 Years and up (28kg plus): 10ml to 20ml.
The dose may be repeated every 4 to 6 hours up to a maximum of 4 doses in 24 hours.
Avoid use in Renal or Liver disease.
Prolonged or excessive use of Pamol may be harmful.
Do give to Children under 2 Years of age except on medical advice.
NOTE: Customer reviews are written by website visitors and are not intended as medical advice.
Average Customer Review: Not yet rated
Write an online review and share your thoughts with others.
Learn more about
blog & more!
Thompson's One-A-Day Cranberry 60000mg 30 Capsules
NZ $19.90NZ $15.36
Thompson's One-A-Day Hawthorn 2000mg 30 Capsules
NZ $24.90NZ $19.27
Thompson's One-A-Day Vitex 1500mg 60 Capsules
NZ $29.90NZ $23.15
Click here to read